# SDR DALA2016090406501

- Difficulty date: September 4, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 74,370 hours, 33,868 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FWD HINGE FITTING AND FLANGE ON RT MAIN LANDING GEAR, REPLACED FWD HINGE FITTING IAW DRAWING D53370600 AND SRM 51-72-11.
